# SDR YV3R2020090200337

- Difficulty date: August 21, 2020
- Submitted: September 2, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-PY
- Make and model: Robsin R44
- Aircraft serial: 1959
- Aircraft time: 2,214 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 3620
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 ROTOR NEEDLE PEGS AT FULL DEFLECTION WHEN POWER IS APPLIED.
